# SDR AALA20001900

- Difficulty date: November 13, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOORBEAM MISDRILLED AT GALLEY TRACK FASTENER HOLE STATION 360 RBL 43.  INSTALLED REPAIR PER ESO 11697 DATED 11/13/00.  (M)
